# SDR WRNA200700035

- Difficulty date: February 10, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 3 DENTS IN FUSELAGE SKIN AT STA 265 BETWEEN STR 10A L AND 11L.  REMOVED DAMAGED, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-30-03 FIG 1.  THIS IS A CATEGORY -C- REPAIR AND WILL REQUIRE RE-INSPECTION AT 1,000 HOUR INTERVALS, LIFE LIMIT IS 6,000 HOURS IAW SRM 53-30-03 FIG 1 SHEET 14 TABLE V.
